# SDR DHL2007793016

- Difficulty date: December 7, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 740-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAS CORROSION AT BS 740 TO 830 RBL 24.  REMOVED SECTION AS REQUIRED IAW SRM 51-30-2.  FABRICATED NEW SECTION IAW SRM 51-20-1 AND 53-10-2 FIGURE 7.  TREATED AND PRIMED NEW SECTION IAW SRM 51-10-2.  INSTALLED NEW SECTION IAW SRM 51-30-2.
